← Return to Tired and having a fever normal after a few weeks on Big 3 for MAC?

Discussion
Comment receiving replies
@sueinmn

@joanden Tired, yes – the heavy load of antibiotics can make you feel quite tired. Fever, I'm not so sure – what about anyone else? Is this a side effect of any of the Big 3? I already had a fever at the beginning of my therapy and it gradually subsided after about a month. Also, as the therapy progressed, I had increasing gastro symptoms – be sure you are eating food with good live cultures, and/or taking a good probiotic to keep your intestinal flora replenished. Also, although theses are strange and stressful times, be sure to line up opthalmology and audio appointments to be sure the drugs are not causing eye or hearing problems. Did your physician have you get baseline checks done before you started?
Sue

Jump to this post


Replies to "@joanden Tired, yes - the heavy load of antibiotics can make you feel quite tired. Fever,..."

Sue, I get fevers and flu like symptoms from both ethambutol and Rifampin but especially from Rifampin. I have had the ethambutol dose lessened by 300 mg. irene5

  Request Appointment